# SDR SWIA200616664

- Difficulty date: April 25, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 8,492 hours, 7,484 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL YOKE MAKES CLICKING NOISE WHEN ELEVATOR IS DEFLECTED UP AND DOWN.  REPLACED BOLTS AND NUTS CONNECTING RIGHT CONTROL COLUMN TORQUE TUBE TO ELEVATOR DISCONNECT MECHANISM IAW AMM 27-32-01.  OPERATIONAL CHECK GOOD.
